I like all kinds of feedback but let’s see if I get some from people who were on a similar situation:
After 3,5 years on finasteride and having developed lately a really weird insomnia I decided to quit for 17 days to see if anything happened (pretty innocent). A week after I restarted the drug, like four pills later, I got to the point of not being able to get to sleep at all. Everytime I was about to get any sleep I was having twitches and some panic feelings and palpitations. After the night of sleeplessness I was having a very strong head pressure/blocking/activation state and I would try to rest and I could not get anything, so I went into lorazepam and could sleep a lot.
It’s been almost a month and I have been in trazodone, which has been helpful but now seems to be losing its effect. I have used lorazepam like four or five times.
And this last night has been the same. I haven’t slept, plus I can’t get real sleep now. And I have the twitches and palpitations when I am about to. The head pressure is going but most likely because of trazodone, which I am tapering.
I am perfect at laying in bed, I am genetically made for sleep and dreams. But… what the hell can I do when it is like I will not have any real sleep? Should I just find a switching benzo treatment or something like that? I will see how things go and I trust my body. But I am only one month off finasteride and I will probably have to maintain myself some alternative way.
If you have experienced the same, I would love if you give me some advice.